Table of Contents Author Guidelines Submit a Manuscript
Case Reports in Transplantation
Volume 2013 (2013), Article ID 397087, 3 pages
http://dx.doi.org/10.1155/2013/397087
Case Report

Tuberous Sclerosis Associated with Polycystic Kidney Disease: Effects of Rapamycin after Renal Transplantation

1Service of Nephrology, University Hospital of Salamanca, Paseo de San Vicente 58-182, 37007 Salamanca, Spain
2Service of Neurology, Public Hospital of Cotentin, Rue Trottebec, 50100 Cherbourg-Octeville, France

Received 19 November 2012; Accepted 30 December 2012

Academic Editors: M. G. H. Betjes, I. Engelmann, S. Faenza, and R. Grenda

Copyright © 2013 C. Rosado et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

C. Rosado, P. García-Cosmes, P. Fraile, and F. Vázquez-Sánchez, “Tuberous Sclerosis Associated with Polycystic Kidney Disease: Effects of Rapamycin after Renal Transplantation,” Case Reports in Transplantation, vol. 2013, Article ID 397087, 3 pages, 2013. doi:10.1155/2013/397087